# SDR SWAA2022020413709

- Difficulty date: November 18, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 29,743 hours, 21,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT INTERCOSTAL UPPER FLANGE CRACKED; BS 460-440 O/B OF S-26L / REMOVED AND REPLACED INTERCOSTAL IN FWD CARGO IAW BOEING 737 DWG 143A7505 ID 0003 REV A AND SRM 51-40-02 PER 4 AND APPLY CIC CORROSION INHIBITING COMPOUND IAW AMM 51-21-91-201
